See Alike in...

Alike App

Browser

Katylin

906d

Anyone with an IUD experience dizzy spells? I’ve had mine for almost 2 years and just wanted to know if anyone else has this problem at all? i feel like i’m spinning or tilting

    • GodsPrincess

      893d

      I just had a procedure done and had the Mirena put in. I've been dizzy when i stand up too fast sometimes.. lately, my appetite has changed. I'm craving more fruit and veggies.

    • Sandra1

      904d

      How long have you been feeling this way? I've had an IUD for about two years. At first I had the same problem. I had headaches and felt dizzy. I read online that it is a common side effect of the drug, and I don’t know why but it stopped just as it came. I think that if you feel that way you should consider changing your IUD to an oral contraceptive cause they are less strong and clean out of your body faster.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion